I am on day 6 taking mg but am getting worried about the side effects to be honest I ain't felt any but am worried about reading about heart palpitations does this happen to everyone I have severe depression and anxiety also intrusive thoughts was on Prozac for 15 years but they just stopped working have been on quite a few tablets over the last 15 months but they have not worked I do feel slightly better taking these but am worried now about the side effects has anyone had a positive reaction to sertralin I am due to increase to 100mg in two days but reading some of these is making me nervous
Hi, Katy! Side effects usually appear within 24hours of the first dose you take so it's unlikely that you'll have any ~ as most people don't. Don't worry about it too much ~ you'll give yourself palpitations! HaHa!
Best wishes to you, Wildcat
How are you feeling?
I've been on it at 25mg for a few days and yeah I'm experiencing the palpatations and sweats and a whole load of other side effects, it's so scary. How are you now? Did the effects get better or did you experience any at all?
- Sertraline Information for Consumers
- Sertraline Information for Healthcare Professionals (includes dosage details)
- Side Effects of Sertraline (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 9 Jan 2015 • 6 answers
Updated 12 Jun 2016 • 1 answer
Updated 4 Oct 2016 • 3 answers
Updated 3 May 2017 • 1 answer
Updated 12 Nov 2018 • 1 answer